# SDR DALA2015033002520

- Difficulty date: March 29, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 52,326 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM +Y1162 AT AFT GALLEY AREA FROM FRAME 68 TO FRAME 69,  L=3", W=2", D=0.003".  REPLACED FLOORBEAM +Y1162 AT AFT GALLEY AREA FROM FRAME 68 TO FRAME 69 IAW SRM 51-72-11 AND DWG D53472800.
